moonbunnie

391d

seroquel turns me into a zombie. i take it at night and about 20-30min into taking it i become confused, agitated, incoherent, and my body feels like concrete. this effect carries over into the next day, where i wake up after hours of sleep and still feel exhausted and lethargic- i genuinely believe i would sleep and not wake up if i wasn’t forced to.

are these symptoms that can be helped in any way? are they common, or is seroquel not for me? i don’t know anyone else who takes these meds so i don’t really have anything to compare it to

Memory Loss

Quetiapine

View all
  • Messymexi

    391d

    Try having the dose adjusted. I also felt the same way and was even sleep eating in the middle of the night. I would even have conversations with my husband I wouldn't remember. I'm not a big fan of the med but like you said I feel like I could not sleep if it didn't knock me out. In fact, I've run out of pills and consequently did not sleep for a couple nights

  • sunnyshine

    390d

    i’m on seroquil and haven’t had that problem before. how long have you been on it? like @Messymexi said, i’d definitely talk to your doctor about the dose- it could just be that you went up too fast, or you might just need some time adjusting to it. definitely talk to your doctor- if it isn’t something you can manage, it might not be the right med for you. wishing you luck💓

  • Spunky

    389d

    It makes me feel anxious. But dopey

  • Dollymygirl

    387d

    The dose might be too high or your body just might not metabolize it well because it definitely doesn’t do that to me. I take it three times a day and I function fine during the day. Everyone responds differently to medication though so if you don’t like the side effects definitely communicate with your doctor don’t ever just stop medication cold turkey cause that can cause withdrawal symptoms and a number of problems

  • Spunky

    381d

    Technically seroquil isn’t a sleep med.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.